# SDR ABXR200912170043

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 5,609 hours, 52,262 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413509
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MX VISIT, LT ELEVATOR CONTROL TAB WAS FOUND TO HAVE SURFACE CORROSION ON THE LWR SIDE.  INSTALLED NEW ELEVATOR CONTROL TAB IAW AMM 27-30-3.  ITEM WAS RETURNED TO SERVICE.
